I'm just wanting to hear from anyone who is currently taking or has taken the contraceptive pill Yaz? I think it is also Yasmine. I'm asking in a more general sense (your experience) as opposed to an contraceptive sense.
Have you had any issues with it?
I ask because I recently filled a script for it, and at a very hefty price I might add, and as soon as I got home I had this sick feeling or inkling that it was the pill that caused all the compensation payouts from Bayer in the USA with the FDA etc due to women dying from blood clots and embolisms etc.
A quick Dr google search and my fears were confirmed. I realise that all contraceptive pills come with their risks etc, and especially with blood clots and the like, however this pill has been in the media since it's release in 2006 and now I am in a quandary as to whether to take it or not. I don't need to take it to prevent pregnancy.
I will give Medicine line a call to ask their thoughts, however just wanted to hear from any ladies who may have experience with it.
+ Reply to Thread
Results 1 to 10 of 43
21-10-2014 10:37 #1
Yaz Pill, are you currently taking it, ever been on it?
21-10-2014 10:40 #2
I had huge migraines while using yas which the doctors didn't pin point for ages that it was causing it!
The Following User Says Thank You to FuddyMum For This Useful Post:
21-10-2014 10:45 #3
My SIL was taking Yaz for less than a month when she noticed chest pain and shortness of breath and had a persitant dry cough. She went to the doctor who sent her for blood tests, scans etc and she ended up having 2 small blood clots on her lungs!
Luckily, they caught it early so no surgery is necessary but she has to be on blood thinners for the rest of this year and go back for regular check ups.
Needless to say, she stopped taking Yaz straight away and is now not allowed to take anymore hormonal contraception.
It was scary for everyone and we are so glad that she went to the doctors when she did!
Sent from my HTC One X using The Bub Hub mobile app
The Following User Says Thank You to Little Boys Blue For This Useful Post:
21-10-2014 10:47 #4
I stopped getting my period completely on Yaz. So i stopped taking it as i felt like it was stuffing up my system. I have heard heaps of horror stories about Yaz causing blood clots etc as well.
The Following User Says Thank You to MrsMummaButterfly For This Useful Post:
21-10-2014 10:49 #5
Oh my gosh, your poor SIL @Little Boys Blue thank goodness she had it checked out and they caught it early! I have heart problems (not long diagnosed) so maybe it's not a good idea I take it.
Thanks for your feedback!
The Following User Says Thank You to Mod-Uniquey For This Useful Post:
Little Boys Blue (21-10-2014)
21-10-2014 10:50 #6
21-10-2014 11:09 #7
If not for contraceptive purposes Uniquey - why are you taking it?
Everybody has different side effects from the pill so its a trial and error for each individual.
Unfortunately the doctors are told to push certain brands so their advice isn't always best.
21-10-2014 11:17 #8
I was on Yasmin - only for about a year thankfully when I was around 22yrs. A few weeks after conceiving twins a few years ago (which passed) I had a TIA and the following year found out that I had a heriditary blood clotting disorder and am not allowed to go on any pills that raise my oestrogen levels - so DH got the snip. When I fell pregnant again I was on clexane and aspirin as I also had +ANA - I would not fall pregnant without a thinner after the TIA.
I guess one could say that I was fortunate that nothing happened when I was on Yasmin - perhaps my youth at the time helped.
The Following User Says Thank You to Little Ted For This Useful Post:
21-10-2014 11:44 #9Senior Member
- Join Date
- Sep 2012
I was on it for years and loved it as it made my skin clear and hair nice.. but now that people mention migraine.. I was on medication to prevent migraine at the same time so now I wonder if it was the pill making it worse..
Im off ttc now so we will see how my migraines go
The Following User Says Thank You to pisang For This Useful Post:
21-10-2014 11:44 #10Senior Member
- Join Date
- Feb 2012
- Brisbane North
I'm on it - have been so for over a year now - no problems at all. no side effects either.
The Following User Says Thank You to GlitterFarts For This Useful Post:
By Twocam in forum Maternity & Parental LeaveReplies: 11Last Post: 10-01-2014, 06:39
By muzzy in forum Conception & Fertility General ChatReplies: 4Last Post: 05-11-2013, 20:17
By Craftymamabris in forum Conception & Fertility General ChatReplies: 11Last Post: 05-11-2013, 00:11
Hunter Women's Health CentreHunter Women’s Health Centre care for women of all ages, in the full spectrum of their gynaecologic and obstetric ...
LATESTToilet training: when is the best time to start?Why it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Missed mini pill and unprotected sex helpConception & Fertility General Chat
Cashless society - all for it, or disagree?General Chat
Growth Of Intellection. Discussion?General Parenting Tips, Advice & Chat
Really fast letdown causing vomiting?Breastfeeding Support
IUI QueryNon-IVF fertility assistance
Chickenpox after being immunised?Pro-Vaccination
Funniest thing your kid has said to youGeneral Chat